# SDR HALA2011102500490

- Difficulty date: October 25, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 97,577 hours, 18,510 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - AFTER ENG START " LT FMC FAIL" ILLUMINATED ON EICAS THEN WENT OUT AFTER APPROX 30 SEC'S.  C/W BFIM 34-61-00, FIG 108A THE SYS IS OK.
